# SDR CA150807004

- Difficulty date: August 5, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,005 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: C0165
- Condition: Damaged
- Location: Main Rotor
- Part time: 1,004 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN ROTOR BLADE, VOID DISCOVERED WHILE CARRYING OUT AD 2011-12-10/SB 72A, TAP TEST.  HELICOPTER GROUNDED. NEW BLADES ON ORDER.
